# SDR QMLA2012070812114

- Difficulty date: July 8, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Make and model: Urocop EC135T2
- Aircraft serial: 0412
- Aircraft time: 2,801 hours, 12,447 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 4,653 hours, 12,447 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Part time: 4,653 hours, 12,445 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE CHIP INDICATION MODULE 1, NR 1 ENGINE.
